Title: Superconformal algebras with quadratic nonlinearity
Authors: Defever, Filip ×
Troost, Walter
Hasiewicz, Z #
Issue Date: Dec-1991
Series Title: Physics Letters B vol:273 issue:1-2 pages:51-55
Abstract: We present new superconformal algebras, containing both bosonic and fermionic supersymmetries, based on the superalgebras OSp (m\2n) and U(m\n). They contain as special cases the previously known series based on O(m), U(m) and Sp (2n) Lie algebras. The case U (n + 2\n) is special, in that it can be reduced to SU(n + 2\n), generalising the standard N = 4 superconformal algebra.
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science